advertisement
Question
Posted by: DEE | 2010/01/18

31 YEAR OLD FEMALE

Dear dr
I am 31 years old i have twins they are 21 months
after my twins i went onto the 2 month injection I NEVER GOT A PERIOD FOR OVER ONE YEAR IS THIS SAFE SHOULD I RATEHR SWITCH TO THE PILL TO GET A PERIOD
PLEASE LET ME KNOW BECUS SOMEONE TOLD ME THAT THE BLOOD CLOTS UP IN YOUR BODY AND YOU CAN DIE PLEASE ADVISE ME WHICH IS THE SAFEST CONTRACEPTIVE TO USE AND MOST EFFECTIVE THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection causes you not to have periods by thinning out the womb lining. There is no danger to this and it is a very effective contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/20

The injection causes you not to have periods by thinning out the womb lining. There is no danger to this and it is a very effective contraceptive.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement